Please use this identifier to cite or link to this item: http://earchive.tpu.ru/handle/11683/8206
Title: Уравнения симметричной однородной цепной схемы при наличии обратных связей
Authors: Пухов, Георгий Евгеньевич
Issue Date: 1952
Publisher: Томский политехнический университет
Citation: Пухов Г. Е. Уравнения симметричной однородной цепной схемы при наличии обратных связей / Г. Е. Пухов // Известия Томского политехнического института [Известия ТПИ]. — 1952. — Т. 73. — [С. 79-85].
URI: http://earchive.tpu.ru/handle/11683/8206
Appears in Collections:Известия ТПУ

Files in This Item:
File Description SizeFormat 
bulletin_tpu-1952-v73-08.pdf414,4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.